# SDR SWAA2023050124115

- Difficulty date: April 5, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N7858A
- Make and model: Boeing 737-79P
- Aircraft serial: 29361
- Aircraft time: 53,310 hours, 34,766 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REJECT....CORROSION AFT CARGO COMPARTMENT Z - CHANNEL LOWER SURFACE AT STA 727D - STA727E RBL 21 WL 156 HAS CORROSION<[01] REMOVED CORROSION AT AFT CARGO COMPARTMENT Z CHANNEL LOWER SURFACE AT STA 727D-STA 727E RBL21 WL 156 PER REF SRM 51-10-02-0G-0;[02] STEP 1 ENTER IN ERROR;[03] REMOVED CORROSION ON AFT CARGO COMPT BETWEEN STA 727D TO STA 727E RBL 21; ON ZEE CHANNEL REF SRM 51-10-02-0G-0; EVALUATED AND FOUND TO BE OUT OF LIMITS REF SRM 53-00-53-1A-2. REF TASK 'TTG8Q00JZGZA' FOR ZEE CHANNEL REPLACEMENT;[04] VERIFIED STEP 3.
